# SDR HEEA084586

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 17,546 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Condition: Unstaked
- Location: M/R Mast Link
- Part time: 380 hours
- Component: Link
- Component part number: 412010405111
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR MAST LINK HAS A BEARING UNSTAKED. REPAIRED.
